# SDR AALA202408199026

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 74,654 hours, 34,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR LOWER EXIT SIGN LIGHT INOPERATIVE. RECONNECTED GROUND TERMINAL TO BACK OF R1 DOOR LOWER EXIT SIGN LIGHT.
